MathSciNet Relay Station
MathSciNet bibliographic data
MR1988264 (2004c:42029) 42B20 (42B25)
Chen, Wengu; Sawyer, E. A note on commutators of fractional integrals with ${\rm RBMO}(\mu)$ functions. Illinois J. Math. 46 (2002), no. 4, 1287–1298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement